# SDR CA110511002

- Difficulty date: May 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,306 hours
- Engine: Pwa PW545A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1421851100
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, CREW RECEIVED AN ATT FAIL ON LT EFFIS, CREW RETURNED TO LAND, AHARS UNIT REPLACED.
